# SDR SWIA200616914

- Difficulty date: July 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 32,756 hours, 27,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WING EMERGENCY LIGHT INOP.  RELAMPED RIGHT FORWARD WING EMERGENCY EXTERIOR LIGHT.  OPERATIONAL CHECKS GOOD.
